MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK ASY,CR CEMENTED FEMORAL, SZ 3,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK ASY,CR CEMENTED FEMORAL, SZ 3,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 230-03-03
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377)
Date of Event 07/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial total knee replacement on the right side.Subsequently, the patient experienced stiffness, pain, osteolysis, femoral and tibial implant loosening, and dissatisfaction with their total knee replacement.As a result, approximately ten years and one-month post-surgery, the patient underwent a revision.Patient was revised to competitor's devices.Patient was last known to be in stable condition following the event.No further impact to the patient was reported.The products are not available for return.No additional information is available at this time.This is report 2 of 3 for this event/patient.
 
Additional Manufacturer Narrative
D10: 02-012-45-3040 - optetrak logic tibial fit tray sz 3f/4t: sn# unknown 02-012-51-3011 - logic tib insert impl crc, sz 3, 11mm: sn# (b)(6), 02-012-42-3008 - logic pts, size 3, 8mm: sn# (b)(6), unknown - patella.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
OPTETRAK ASY,CR CEMENTED FEMORAL, SZ 3,
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22829353
Report Number1038671-2025-02773
Device Sequence Number4577704
Product Code JWH
UDI-Device Identifier10885862061751
UDI-Public10885862061751
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K032606
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230-03-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Initial Report FDA Received Date08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR
Patient SexMale
Patient Weight101 KG